Childhood Diseases

Posted by: Olo | 2012-07-17


Sotahexal side effects

Hi Doc
My 15 month old baby was diagnosed wtih SVT when she was born and has been using sotahexal daily until last week thursday she is not sleeping well from sunday she seem restless would toss and turn and make funny noises in her sleep
I thought that it might be that her heart rate is too fast and put on her heart rate montitor but her heart rate was 146 and the same thing happened last night .Can it be from using sotahexal for such a long time?Please advice

Expert's Reply



Restlessness is certainly a well recognised side effect of Sotahexal.I am also concerned about the funny noises she makes in her sleep and if this is due to a possible effect on her breathing.Please contact your paediatrician/paediatric cardiologist and mention the problems your baby is having.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.